# SDR YENA2021102000694

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: WEB @ PASSENGER CABIN FLOOR STRUCTURE FR17-19 Y=1200 ; REF TOMX NR 00460: WEB @ PAX CABIN FLOOR STRUCTURE BETWEEN FR17-19 Y=1200 REPLACED IAW SRM 51-41-02 PAR 4 & 6.
